# SDR CA951204025

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Corroded
- Location: Lt Wheel Well
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LH WHEEL WELL FAIRING STRUCTURE STA 497 WL165 CRACKED. REPAIRED SRM 51-140-20.
